Semigroups satisfying permutation identities.
Semigroup forum, Tome 3 (1971), pp. 68-73
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{SF_1971__3_133846,
author = {M.S. Putcha and A. Yaqub},
title = {Semigroups satisfying permutation identities.},
journal = {Semigroup forum},
pages = {68--73},
year = {1971},
volume = {3},
zbl = {0235.20059},
url = {http://geodesic.mathdoc.fr/item/SF_1971__3_133846/}
}
M.S. Putcha; A. Yaqub. Semigroups satisfying permutation identities.. Semigroup forum, Tome 3 (1971), pp. 68-73. http://geodesic.mathdoc.fr/item/SF_1971__3_133846/